# SDR DALA2025062504740

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,068 hours, 1,502 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LATCH ON OXY CONTAINER AT 31JH. CORRECTIVE ACTION: REPAIRED PER ERA 627387-14 SECTION 1 REV ORIG. (7080019)
